# SDR REXA2018102001197

- Difficulty date: October 20, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 26,581 hours, 17,500 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL FROM FS 867 TO 977, STR 15R AT PAX CABIN. CORROSION LEVEL 2, SIDE SEAT RAIL FROM FS 867 TO 977, STR 15R WAS REPLACED PER AMM 53-00-49-400-801-A07.
